# SDR 06FDEA1192

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LWR RUDDER CARD N01322 FOUND DENT AT 2 INCHES FROM LOWER END AT RT CENTER SKIN AREA.  *S/D*  REPAIRED LOWER RUDDER PER SRM 55-40-1.
